# SDR CA000128020

- Difficulty date: January 20, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Bag JETSTM3101
- Aircraft time: 19,940 hours
- Propeller: Rotol R333482F12
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Lt Generator
- Part time: 820 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE LEFT GENERATOR FAIL LIGHT CAME ON. MAINTENANCE FOUND THE CAUSE TO BE A FAILED BEARING IN THE STARTER GENERATOR.
